UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 1 | January 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 6 Issue 2
February-2019
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIRFE06039


Registration ID:
316938

Page Number

216-219

Share This Article


Jetir RMS

Title

MATHEMATICAL PROGRAMMING MODEL FOR CREATING THE WEBSITE

Abstract

This paper explains how to improve a website without making major changes. We present a mathematical programming paradigm for improving user navigation on a website while minimizing changes to the existing structure. Extensive experiments on a publicly available real data set show that our approach not only dramatically improves user navigation with relatively few changes, but also that it can be solved effectively. We also establish two evaluation measures and use them to evaluate the upgraded website's performance using real data. The user navigation on the new structure has been substantially improved, according to the evaluation results. More intriguingly, we discover that users who are severely bewildered are more likely to profit from the better structure than users who are not severely disoriented.

Key Words

MATHEMATICAL PROGRAMMING MODEL FOR CREATING THE WEBSITE

Cite This Article

"MATHEMATICAL PROGRAMMING MODEL FOR CREATING THE WEBSITE", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 2, page no.216-219, February-2019, Available :http://www.jetir.org/papers/JETIRFE06039.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"MATHEMATICAL PROGRAMMING MODEL FOR CREATING THE WEBSITE", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 2, page no. pp216-219, February-2019, Available at : http://www.jetir.org/papers/JETIRFE06039.pdf

Publication Details

Published Paper ID: JETIRFE06039
Registration ID: 316938
Published In: Volume 6 | Issue 2 | Year February-2019
DOI (Digital Object Identifier):
Page No: 216-219
Country: -, -, India .
Area: Engineering
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

00035

Print This Page

Current Call For Paper

Jetir RMS